Alert archive / Georgia / River Flood Warnings in 2024
River Flood Warning 42, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jan 9, 2024, 5:43 PM EST for Coweta County, Fayette County, Spalding County, Georgia. It was in force for 18 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 9, 2024, 5:43 PM EST (22:43 UTC)
- Expired
- Jan 10, 2024, 11:55 AM EST
- In force
- 18 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Coweta County, GA, Fayette County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 8 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Line Creek at Highway 85 near Senoia (LING1).
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 15 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02344700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
672
WGUS42 KFFC 092243
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
543 PM EST Tue Jan 9 2024
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Line Creek near Senoia affecting Coweta, Fayette and Spalding
Counties.
For the Flint River Basin...including Americus, Peachtree City,
Lovejoy, Fayetteville, Peachtree City, Woolsey, Sharpsburg,
Peachtree City, Peachtree City, Senoia, Griffin, Orchard Hill,
Griffin, Thomaston, Molena, Carsonville, Montezuma, Byromville...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
The next statement will be issued late tonight at 545 AM EST.
&&
GAC077-113-255-101045-
/O.NEW.KFFC.FL.W.0042.240109T2243Z-000000T0000Z/
/LING1.1.ER.240109T2215Z.240109T2215Z.000000T0000Z.NO/
543 PM EST Tue Jan 9 2024
...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Line Creek near Senoia.
* WHEN...From this afternoon until further notice.
* IMPACTS...At 10.0 feet, Minor flooding of the natural flood plain
begins which primarily affects agricultural and wooded areas. A
small dirt utility access road near the Georgia Highway 85 bridge
goes underwater.
* ADDITIONAL DETAILS...
- At 5:15 PM EST Tuesday the stage was 10.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 5:15 PM EST Tuesday was 10.0 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 10.0 feet.
- Flood History...This crest compares to a previous crest of
10.5 feet on 09/17/2020.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3332 8456 3336 8448 3326 8447 3325 8455
$$2 follow-up statements
654
WGUS82 KFFC 101006
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
506 AM EST Wed Jan 10 2024
...The Flood Warning is extended for the following rivers in
Georgia...
Flint River at US 19 near Carsonville affecting Upson, Talbot,
Crawford and Taylor Counties.
...The Flood Warning continues for the following rivers in Georgia...
Flint River near Griffin affecting Fayette and Spalding Counties.
Line Creek near Senoia affecting Fayette, Spalding and Coweta
Counties.
For the Flint River Basin...including Americus, Peachtree City,
Lovejoy, Fayetteville, Peachtree City, Woolsey, Sharpsburg,
Peachtree City, Peachtree City, Senoia, Griffin, Orchard Hill,
Griffin, Thomaston, Molena, Carsonville, Montezuma, Byromville...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
The next statement will be issued at 300 PM EST.this afternoon at
515 PM EST.
&&
GAC079-263-269-293-102215-
/O.EXT.KFFC.FL.W.0045.000000T0000Z-240113T0812Z/
/CLUG1.1.ER.240110T0034Z.240111T0600Z.240113T0212Z.NO/
506 AM EST Wed Jan 10 2024
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SATURDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Flint River at US 19 near Carsonville.
* WHEN...Until early Saturday morning.
* IMPACTS...At 24.0 feet, Minor flooding expands further into the
woodlands and fields along the river upstream and downstream from
the gage on U.S. Highway 19. The flood waters will be up to 6 feet
deep over the top of the boat ramp and cover a portion of the
access road by the bridge on the Taylor County side of the river.
* ADDITIONAL DETAILS...
- At 4:45 AM EST Wednesday the stage was 19.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 4:45 AM EST Wednesday was 19.4 feet.
- Forecast...The river is expected to rise to a crest of 23.3
feet just after midnight tonight. It will then fall below
flood stage late Friday evening.
- Flood stage is 18.0 feet.
- Flood History...This crest compares to a previous crest of
23.4 feet on 03/04/2001.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3280 8430 3275 8421 3257 8398 3253 8405
3265 8415 3276 8437
$$
GAC113-255-102215-
/O.EXT.KFFC.FL.W.0027.000000T0000Z-240111T0200Z/
/GRFG1.1.ER.240110T0016Z.240110T0945Z.240110T2000Z.NO/
506 AM EST Wed Jan 10 2024
...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Flint River near Griffin.
* WHEN...Until late this evening.
* IMPACTS...At 13.0 feet, Minor flooding continues in the
woodlands...fields and pasture upstream and downstream from the
gage on Georgia Highway 16 or Newnan Road. The backyards of homes
at the end of Landing Way upstream from the bridge will begin to
flood.
* ADDITIONAL DETAILS...
- At 4:45 AM EST Wednesday the stage was 13.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 4:45 AM EST Wednesday was 13.0 feet.
- Forecast...The river is expected to fall below flood stage
late this afternoon and continue falling to 3.8 feet Sunday
evening.
- Flood stage is 12.0 feet.
- Flood History...This crest compares to a previous crest of
13.2 feet on 03/06/2020.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
3322 8450
$$
GAC077-113-255-102215-
/O.CON.KFFC.FL.W.0042.000000T0000Z-000000T0000Z/
/LING1.1.ER.240109T2215Z.240110T0315Z.000000T0000Z.NO/
506 AM EST Wed Jan 10 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring.
* WHERE...Line Creek near Senoia.
* WHEN...Until further notice.
* IMPACTS...At 10.0 feet, Minor flooding of the natural flood plain
begins which primarily affects agricultural and wooded areas. A
small dirt utility access road near the Georgia Highway 85 bridge
goes underwater.
* ADDITIONAL DETAILS...
- At 4:45 AM EST Wednesday the stage was 10.5 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 4:45 AM EST Wednesday was 11.1 feet.
- Forecast...No forecast is available for this location.
- Flood stage is 10.0 feet.
- Flood History...This crest compares to a previous crest of
10.5 feet on 09/17/2020.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3332 8456 3336 8448 3326 8447 3325 8455
$$390 WGUS82 KFFC 101655 FLSFFC Flood Statement National Weather Service Peachtree City GA 1155 AM EST Wed Jan 10 2024 ...The Flood Warning is cancelled for the following rivers in Georgia... Line Creek near Senoia affecting Coweta, Spalding and Fayette Counties. GAC077-113-255-101800- /O.CAN.KFFC.FL.W.0042.000000T0000Z-240110T1655Z/ /LING1.1.ER.240109T2215Z.240110T0315Z.240110T1420Z.NO/ 1155 AM EST Wed Jan 10 2024 ...FLOOD WARNING IS CANCELLED... The Flood Warning is cancelled for the Line Creek near Senoia. * ADDITIONAL DETAILS... - At 11:45 AM EST Wednesday the stage was 9.8 feet. - Forecast...No forecast is available for this location. - http://www.weather.gov/safety/flood && LAT...LON 3332 8456 3336 8448 3326 8447 3325 8455 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 9, 2:57 PM EST, 2 hours 46 minutes earlier.
Area forecast discussion, Jan 9, 2:57 PM EST, 2 hours 46 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 257 PM EST Tue Jan 9 2024 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Wednesday) Issued at 249 PM EST Tue Jan 9 2024 Now that all the severe weather has exited the area, things should overall be calmer through the short term period. A swath of showers extending from Wilkes Count to Wilcox county is moving southeastward across the area which will ultimately move completely out of the CWA in the next couple of hours. Behind this swath of showers is elevated showers across the area using up leftover moisture and energy behind the line. Generally this is not reaching the ground but a couple of areas may see very light precip. Precip estimates over the past 24hrs has shown widespread ares of 2-3" with many areas at 3-4" and some areas from 4-5+" especially just south of I- 85. This has ultimately led to flash flood warnings in these areas and then many river flood warnings especially in the metro. Looking at tonight into tomorrow morning, things could get a tad interesting when it comes to winter weather. With how powerful the low pressure system is, as it sweeps northward into the northeast today, leftover energy will result in wrap around precip in the form of snow showers over much of north GA mainly north of the metro. Accumulations are expected to be from 0.5-1" in elevations mostly >1500 ft. Currently have an SPS out for this so check that for any further details you may want/need. Looking at winds, we have allowed the High Wind Warning to expire and have replaced it with a wind advisory until 00z (7pm) tonight. We have two wind advisories in place. The first one encompasses north GA and central GA from the Athens area southwest to just north of Columbus. This advisory will likely be allowed to expire at 00z (7pm). The second wind advisor is for the remainder of central GA to southeast central GA, which will expire at 06z (1am). This will also likely be allowed to expire at that time. Ultimately when looking at the 925mb winds, they are still in the 40-50kt range which as has been seen through today will continue to mix down with gusts from 30- 40kts across the area. The first advisory is where the winds will taper off first as the jet moves eastward and ultimately out of the second advisory area by 06z tonight. For tomorrow, still expecting cloudy skies for much of the day before clearing begins tomorrow night which will ultimately lead to some clear skies before the next system (Friday) that is talked about in the long term period. Temps today have already reached their max across much of the area and are expected to continue to drop into the low to mid 30s across the area with upper 20s in the northeast. Tomorrow, only expecting temps to top out in the 45-55 degree range before dipping down into the low to mid 30s again tomorrow night. Hernandez && .LONG TERM... (Thursday morning through next Monday) Issued at 249 PM EST Tue Jan 9 2024 Very little change to the long term forecast. Friday continues to have potential for strong to severe weather. Ensembles for the beginning of the week have quite a bit of spread on timing and potential for winter weather, so PoPs remain a bit spread out. Best chances for seeing a snowflake fly remains across north Georgia. See previous discussion below. Lusk (Wednesday night through Monday) Issued at 445 AM EST Tue Jan 9 2024 Key Messages: - Another storm system will bring showers and thunderstorms to the area late Thursday night and Friday. Some thunderstorms may be strong. Colder and drier air will continue to filter into the area Wednesday night on the heels of the departing cold front and upper trough. Most locations will drop to near or just below freezing Wednesday night, with mid 20s across portions of the NE mountains. Warmer temperatures are forecast for Thursday, with most locations reaching into the mid to upper 50s and even some lower 60s across the S. Another storm system will approach the area Thursday night, bringing a chance of showers and thunderstorms. This system will lift NE on Friday as a negatively tilted trough, reaching the Great Lakes by Friday night. A 996 mb surface low is progged to be near Little Rock by Friday morning. A large area of isentropic lift is forecast to precede the low, with increasing MUCAPE and wind shear across most of the forecast area. There will be another threat of severe weather with this system during the day Friday, and the threat area looks to be farther to the N than with today's system. GFS MUCAPE values are forecast to reach near 1000 J/kg as effective shear increases to over 40 knots in the Atlanta metro area. This will coincide maximum daytime heating in the early afternoon, with surface temperatures reaching over 60 degrees and dew points reaching the lower to mid 50s. The wedge/CAD is forecast to hang into NE GA during this time period, but present indications are that it will be NE of the Atlanta metro area. Storm total rainfall amounts with this system are forecast to range from around a quarter inch S of Columbus to close to an inch across N GA. Residents should continue to monitor the latest forecast regarding this storm system. A bit of snow will linger over the N mountains Friday night, but dry weather is forecast to return on Saturday. Temperatures will be rather cold over the weekend, with the potential of even colder weather early next week. A weak southern stream storm system may move along the Gulf Coast on Monday, bringing light rain amounts and the chance for frozen precipitation across N GA. NBM low temperatures Tuesday morning appeared to be too cold. Even though this was at the tail end of the forecast period, opted to blend 2 parts operational NBM with 1 part NBM 90th percentile to bump low temperatures up closer to MEX MOS guidance. SEC && .AVIATION... (18Z TAFS) Issued at 1237 PM EST Tue Jan 9 2024 The line of thunderstorms has made it past all the TAF sites and showers have ended across most of the metro and will be ending soon for CSG. Showers will continue to affect the MCN and AHN areas for the next few hours. Expecting MVFR conditions across the area @author tomorrow afternoon before VFR conditions filter in tomorrow evening. Expecting W winds with gusts up to 30KT throughout the evening before lowering overnight into the 09-12KT range. //ATL Confidence...18Z Update... Medium on all elements. Hernandez && .PRELIMINARY POINT TEMPS/POPS... Athens 33 48 31 57 / 10 0 0 0 Atlanta 33 48 35 57 / 20 0 0 0 Blairsville 27 43 26 52 / 60 0 0 0 Cartersville 31 47 31 56 / 20 0 0 0 Columbus 34 51 34 60 / 10 0 0 0 Gainesville 33 45 32 55 / 20 0 0 0 Macon 35 52 32 60 / 10 0 0 0 Rome 32 48 31 57 / 40 0 0 0 Peachtree City 32 48 31 59 / 10 0 0 0 Vidalia 38 53 36 60 / 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 7 PM EST this evening for GAZ001>009-011>016- 019>023-030>034-041>045-052>055-066-067-078-079-089>091-102-103. Wind Advisory until 1 AM EST Wednesday for GAZ024-025-027- 035>039-046>051-056>062-068>076-080>086-092>098-104>113. && SHORT TERM...Hernandez LONG TERM....Lusk AVIATION...Hernandez
Hazardous weather outlook, Jan 9, 3:09 PM EST, 2 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 309 PM EST Tue Jan 9 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-102015- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 309 PM EST Tue Jan 9 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Wind Advisory remains in effect for all portions of the county warning area for wind gusts to 40 mph. Rain showers will transition to very light snow showers in the north Georgia mountains tonight before coming to an end by early Wednesday morning. Very light accumulations of up to 0.5 inches are possible above 1500 feet in elevation with isolated totals up to 1 inch. A few roads could become slippery in these areas. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Another storm system is expected to bring thunderstorms to the region again Friday. Some storms may become strong to severe. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested at this time, but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Local storm report, Jan 9, 4:10 PM EST, 1 hour 33 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
410 PM EST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM Tstm Wnd Dmg 1 SW Jonesboro 33.51N 84.37W
01/09/2024 Clayton GA Emergency Mngr
*** 1 FATAL ***
Tree fell onto a vehicle along Hwy 54 near
Jenni Lane.
&&
KSLocal storm report, Jan 9, 4:18 PM EST, 1 hour 25 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
418 PM EST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 AM Non-Tstm Wnd Dmg 2 NE Smiths Crossroad 32.98N 85.00W
01/09/2024 Troup GA Emergency Mngr
A tree fell onto the back porch of a home in
the 200 block of Bartley Road.
&&Local storm report, Jan 9, 4:23 PM EST, 1 hour 20 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
423 PM EST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM Tstm Wnd Dmg 3 E Baughs Crossroads 32.91N 84.97W
01/09/2024 Troup GA Emergency Mngr
A tree was downed in the 1900 block of Salem
Road.
&&Local storm report, Jan 9, 5:29 PM EST, 14 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
529 PM EST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM Non-Tstm Wnd Dmg 2 NNE Chapel Hill 33.71N 84.70W
01/09/2024 Douglas GA Emergency Mngr
A tree was downed on Bomar Rd near the
intersection of Simon Rd.
&&Local storm report, Jan 9, 5:32 PM EST, 11 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
532 PM EST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM Tstm Wnd Dmg 2 WSW Fairplay 33.61N 84.89W
01/09/2024 Douglas GA Emergency Mngr
A tree was downed on Highway 166 at Tyree
Rd.
&&Local storm report, Jan 9, 5:42 PM EST, 1 minute before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
542 PM EST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM Tstm Wnd Dmg 1 W Chapel Hill 33.69N 84.74W
01/09/2024 Douglas GA Emergency Mngr
A tree was downed in the 4000 block of
Coursey Lake Road.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 5:49 AM EST | Special Weather Statement | FFC | Clayton, Coweta, DeKalb, Fayette, Fulton, Meriwether | 56 min |
| Jan 9, 7:15 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 46 hr |
| Jan 9, 7:19 AM EST | Special Weather Statement | FFC | Butts, Lamar, Pike, Spalding | 56 min |
| Jan 9, 7:21 AM EST | Special Weather Statement | FFC | Heard, Troup | 39 min |
| Jan 9, 7:29 AM EST | River Flood Warning | FFC | Forsyth | 22 hr |
| Jan 9, 7:41 AM EST | River Flood Warning | FFC | Gwinnett | 12 hr |
| Jan 9, 7:51 AM EST | River Flood Warning | FFC | Chattooga | 27 hr |
| Jan 9, 7:52 AM EST | Special Weather Statement | FFC | Coweta, Meriwether, Troup | 23 min |
| Jan 9, 8:01 AM EST | Areal Flood Warning | FFC | Carroll, Clayton, Coweta, DeKalb, Douglas, Fayette and 9 more | 6 hr |
| Jan 9, 8:07 AM EST | Special Weather Statement | FFC | Clayton | 23 min |
| Jan 9, 8:12 AM EST | Tornado Warning | FFC | Clayton, DeKalb, Fulton | 10 min |
| Jan 9, 8:19 AM EST | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 12 min |
| Jan 9, 8:25 AM EST | Special Weather Statement | FFC | Clayton, Fayette | 35 min |
| Jan 9, 8:27 AM EST | Special Weather Statement | FFC | Muscogee, Talbot | 33 min |
| Jan 9, 8:37 AM EST | River Flood Warning | FFC | DeKalb, Rockdale | 36 hr |
| Jan 9, 8:39 AM EST | Flash Flood Warning | FFC | Coweta, Meriwether, Pike, Spalding, Upson | 6 hr |
| Jan 9, 8:39 AM EST | River Flood Warning | FFC | Gwinnett | 5 hr |
| Jan 9, 8:43 AM EST | River Flood Warning | FFC | Newton, Rockdale | 53 hr |
| Jan 9, 8:46 AM EST | Flash Flood Warning | FFC | Henry, Newton, Rockdale, Spalding | 6 hr |
| Jan 9, 8:52 AM EST | Special Weather Statement | FFC | Butts, Lamar, Pike, Upson | 38 min |
| Jan 9, 8:54 AM EST | Special Weather Statement | FFC | Chattahoochee, Marion, Stewart | 36 min |
| Jan 9, 9:03 AM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Schley, Stewart, Taylor, Webster | 42 min |
| Jan 9, 9:09 AM EST | Special Weather Statement | FFC | Dooly, Sumter | 36 min |
| Jan 9, 9:13 AM EST | River Flood Warning | FFC | DeKalb | 5 hr |
| Jan 9, 9:24 AM EST | Special Weather Statement | FFC | Butts, Jasper, Monroe | 36 min |
| Jan 9, 9:27 AM EST | Areal Flood Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Talbot | 6 hr |
| Jan 9, 9:36 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 6 hr |
| Jan 9, 9:38 AM EST | Severe Thunderstorm Warning | FFC | Crawford, Dooly, Houston, Macon, Peach, Schley and 3 more | 52 min |
| Jan 9, 9:43 AM EST | Special Weather Statement | FFC | Clarke, Morgan, Oconee | 32 min |
| Jan 9, 9:53 AM EST | Special Weather Statement | FFC | Baldwin, Jasper, Jones, Putnam | 37 min |
| Jan 9, 9:59 AM EST | Special Weather Statement | FFC | Bibb, Jones | 31 min |
| Jan 9, 10:03 AM EST | Areal Flood Warning | FFC | Butts, Crawford, Henry, Jasper, Lamar, Meriwether and 7 more | 6 hr |
| Jan 9, 10:08 AM EST | Special Weather Statement | FFC | Houston, Twiggs | 37 min |
| Jan 9, 10:09 AM EST | Special Weather Statement | FFC | Greene, Oglethorpe | 36 min |
| Jan 9, 10:11 AM EST | Special Weather Statement | FFC | Madison | 34 min |
| Jan 9, 10:14 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 11 hr |
| Jan 9, 10:16 AM EST | Special Weather Statement | FFC | Crisp, Wilcox | 29 min |
| Jan 9, 10:17 AM EST | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Houston, Twiggs, Washington, Wilkinson | 43 min |
| Jan 9, 10:25 AM EST | River Flood Warning | FFC | Cobb | 3 hr |
| Jan 9, 10:29 AM EST | Special Weather Statement | FFC | Baldwin, Hancock, Taliaferro | 31 min |
| Jan 9, 10:30 AM EST | Severe Thunderstorm Warning | FFC | Bleckley, Crisp, Dooly, Houston, Laurens, Peach and 4 more | 45 min |
| Jan 9, 10:32 AM EST | River Flood Warning | FFC | Gwinnett | 4 hr |
| Jan 9, 10:39 AM EST | Special Weather Statement | FFC | Baldwin | 36 min |
| Jan 9, 10:40 AM EST | River Flood Warning | FFC | Gwinnett | 6 hr |
| Jan 9, 10:44 AM EST | River Flood Warning | FFC | Cobb | 4 hr |
| Jan 9, 10:44 AM EST | Special Weather Statement | FFC | Taliaferro, Warren, Wilkes | 31 min |
| Jan 9, 10:48 AM EST | Areal Flood Warning | FFC | Banks, Barrow, Clarke, Dawson, Forsyth, Greene and 11 more | 3 hr |
| Jan 9, 10:56 AM EST | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 49 min |
| Jan 9, 10:57 AM EST | River Flood Warning | FFC | Dade | 10 hr |
| Jan 9, 11:00 AM EST | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Johnson, Laurens, Twiggs and 2 more | 45 min |
| Jan 9, 11:02 AM EST | Special Weather Statement | FFC | Hancock | 28 min |
| Jan 9, 11:03 AM EST | Special Weather Statement | FFC | Hancock, Taliaferro, Warren | 27 min |
| Jan 9, 11:19 AM EST | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Houston, Laurens, Pulaski, Twiggs | 41 min |
| Jan 9, 11:25 AM EST | River Flood Warning | FFC | Cherokee, Cobb | 7 hr |
| Jan 9, 11:29 AM EST | River Flood Warning | FFC | Rockdale | 3 hr |
| Jan 9, 11:34 AM EST | River Flood Warning | FFC | Dawson, Forsyth | 17 hr |
| Jan 9, 11:37 AM EST | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 38 min |
| Jan 9, 11:39 AM EST | Areal Flood Warning | FFC | Baldwin, Bibb, Bleckley, Crawford, Dooly, Hancock and 10 more | 3 hr |
| Jan 9, 11:39 AM EST | River Flood Warning | FFC | Banks | 9 hr |
| Jan 9, 11:43 AM EST | River Flood Warning | FFC | Gwinnett | 23 hr |
| Jan 9, 11:43 AM EST | Severe Thunderstorm Warning | FFC | Baldwin, Johnson, Laurens, Twiggs, Washington, Wilkinson | 47 min |
| Jan 9, 11:48 AM EST | River Flood Warning | FFC | Chattahoochee, Muscogee | 18 hr |
| Jan 9, 11:48 AM EST | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Taliaferro, Warren, Wilkes | 42 min |
| Jan 9, 11:53 AM EST | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens | 37 min |
| Jan 9, 12:07 PM EST | River Flood Warning | FFC | Lamar, Spalding | 4 hr |
| Jan 9, 12:07 PM EST | Severe Thunderstorm Warning | FFC | Dodge, Montgomery, Telfair, Wheeler | 38 min |
| Jan 9, 12:10 PM EST | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Montgomery, Toombs, Treutlen and 1 more | 50 min |
| Jan 9, 12:13 PM EST | Severe Thunderstorm Warning | FFC | Emanuel, Glascock, Jefferson, Johnson, Laurens, Washington | 47 min |
| Jan 9, 12:31 PM EST | River Flood Warning | FFC | Fulton | 6 hr |
| Jan 9, 12:38 PM EST | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Montgomery, Telfair, Toombs and 2 more | 52 min |
| Jan 9, 12:53 PM EST | Severe Thunderstorm Warning | FFC | Emanuel | 22 min |
| Jan 9, 1:09 PM EST | River Flood Warning | FFC | Barrow, Jackson | 45 hr |
| Jan 9, 1:13 PM EST | River Flood Warning | FFC | Cobb | 14 hr |
| Jan 9, 1:37 PM EST | River Flood Warning | FFC | Cobb, Fulton | 34 hr |
| Jan 9, 1:43 PM EST | River Flood Warning | FFC | Fayette, Spalding | 59 hr |
| Jan 9, 1:54 PM EST | River Flood Warning | FFC | Cobb, Fulton | 21 days |
| Jan 9, 1:58 PM EST | River Flood Warning | FFC | Spalding | 119 min |
| Jan 9, 2:26 PM EST | River Flood Warning | FFC | Cobb, Fulton | 29 hr |
| Jan 9, 2:28 PM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 5 days |
| Jan 9, 2:30 PM EST | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 54 hr |
Nearby
River Flood Warnings in Georgia, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.